# SDR FDEA202205081142

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT XOS = 789 RIB DOUBLER FOUND   CRACKS.  DOUBLER   REMOVED AND REPLACED AS PER SRM 51-31-01-OG. DOUBLER FABRICATED AS PER   DRAWING ARB 3954 RIVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
